# SDR DALA2015072204539

- Difficulty date: July 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 65,516 hours, 18,750 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE CABIN BETWEEN ROWS 21 AND 22, NO SMOKE OR OTHER INDICATIONS AFTER TURN RECIRCULATION FAN ODOR DISAPPEARED.  REACTIVATED RECIRC FAN. PERFORMED OPS CHECK OF FAN.  FAN OPS NORMAL.  INSPECTED CABIN FOR ODOR, NO SMELL NOTED.  ACFT OK FOR SERVICE.
